MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY; FOLEY CATHETERS

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY; FOLEY CATHETERS
Model Number 782100
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the foley package was missing the iodine.The end user stated that she has received many packages without the iodine and no label was provided with any additional details.No medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed.It was unknown whether the device met specifications since no sample was returned for evaluation.The product was used for treatment purposes.A potential failure mode could be ¿components / missing accessories¿ with a potential root cause of ¿incorrect operation¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Open lubricant.Lubricate catheter.7.Pour cleansing solution onto prep balls.8.Prep patient with saturated prep balls.9.Proceed with catheterization in usual manner.10.If specimen is required, fill sterile container from catheter.11.Top tray may be placed on basin to help prevent spillage.12.If urine is placed in specimen jar: a.Secure cap.B.Label specimen jar.C.Send specimen to laboratory.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY
Common Device Name
FOLEY CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9977315
Report Number1018233-2020-02688
Device Sequence Number3896402
Product Code KNX
UDI-Device Identifier00801741029622
UDI-Public(01)00801741029622
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2021
Device Model Number782100
Device Catalogue Number782100
Device Lot NumberNGCU2113
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1